Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR770723

author
Dwyer, W. G. and Kan, D. M.
title
Homotopy theory and simplicial groupoids
year
1984
journal
Koninklijke Nederlandse Akademie van Wetenschappen. Indagationes Mathematicae
volume
46
number
4
pages
379–385
MathSciNet
MR770723

@article{MR770723,
    AUTHOR = "Dwyer, W. G. and Kan, D. M.",
    TITLE = "Homotopy theory and simplicial groupoids",
    JOURNAL = "Nederl. Akad. Wetensch. Indag. Math.",
    FJOURNAL = "Koninklijke Nederlandse Akademie van Wetenschappen. Indagationes Mathematicae",
    VOLUME = "46",
    YEAR = "1984",
    NUMBER = "4",
    PAGES = "379--385",
    ISSN = "0019-3577",
    MRCLASS = "55P99 (18G99 55U10)",
    MRNUMBER = "770723",
    MRREVIEWER = "Guido Mislin"
}

      

This item is never cited.